T Nation

TRT and Body Hair Changes

So I’ve always been a hairy bastard. Started losing the hair on my head in my early 20’s and it relocated all over my back, shoulders, and arms.

I’ve been on TRT in one form or another for 18 months and haven’t had any body hair changes. For 6 weeks I’ve been on 70mg E3.5D and have noticed the hair thinning on my…LEGS??!

Below my knees the hair is 75% gone. Above the knee, still hairy as a bastard everywhere else.

I’ve been working from home and wearing shorts for the past 6 months…so it’s not like it’s from abrasion or something. Just weird.

I don’t really care that it’s happening, just thought it was a bit weird. Any thoughts on why?

No guerillas here?

1 Like

I am a naked ape mostly (good head hair). I did get a bit more facial hair (which was welcomed), and a bit more hair on my belly, but not all that much with TRT and a few blasts.

Are you more active since you started trt? I have spots on my legs that my pants wear the hair off. Maybe your legs have thinkened up a bit with muscle and they’re just brushing against your pants more often.